The ...-Compact-Open Topology and its Relatives.

Denny Gulick

Mathematica Scandinavica (1972)

  • Volume: 30, page 159-176
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Gulick, Denny. "The ...-Compact-Open Topology and its Relatives.." Mathematica Scandinavica 30 (1972): 159-176. <>.

author = {Gulick, Denny},
journal = {Mathematica Scandinavica},
pages = {159-176},
title = {The ...-Compact-Open Topology and its Relatives.},
url = {},
volume = {30},
year = {1972},

AU - Gulick, Denny
TI - The ...-Compact-Open Topology and its Relatives.
JO - Mathematica Scandinavica
PY - 1972
VL - 30
SP - 159
EP - 176
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.